Diskretnyi Analiz i Issledovanie Operatsii
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretnyi Analiz i Issledovanie Operatsii, Ser. 1, 2000, Volume 7, Issue 2, Pages 3–11 (Mi da258)  

This article is cited in 1 scientific paper (total in 1 paper)

An algorithm for finding the minimum spanning tree with a diameter bounded from below

E. Kh. Gimadi, A. I. Serdyukov

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences
Full-text PDF (694 kB) Citations (1)
Received: 27.09.1999
Revised: 13.12.1999
Bibliographic databases:
UDC: 519.854
Language: Russian
Citation: E. Kh. Gimadi, A. I. Serdyukov, “An algorithm for finding the minimum spanning tree with a diameter bounded from below”, Diskretn. Anal. Issled. Oper., Ser. 1, 7:2 (2000), 3–11
Citation in format AMSBIB
\Bibitem{GimSer00}
\by E.~Kh.~Gimadi, A.~I.~Serdyukov
\paper An algorithm for finding the minimum spanning tree with a~diameter bounded from below
\jour Diskretn. Anal. Issled. Oper., Ser.~1
\yr 2000
\vol 7
\issue 2
\pages 3--11
\mathnet{http://mi.mathnet.ru/da258}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1778715}
\zmath{https://zbmath.org/?q=an:0958.90083}
Linking options:
  • https://www.mathnet.ru/eng/da258
  • https://www.mathnet.ru/eng/da/v7/s1/i2/p3
  • This publication is cited in the following 1 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Дискретный анализ и исследование операций
    Statistics & downloads:
    Abstract page:613
    Full-text PDF :173
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024